Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Duality theorems for some commutative semigroups


Author: C. W. Austin
Journal: Trans. Amer. Math. Soc. 109 (1963), 245-256
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1963-0153776-7
MathSciNet review: 0153776
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Bands of semigroups, Proc. Amer. Math. Soc. 5 (1954), 499-504. MR 0062119 (15:930c)
  • [2] -, Semigroups admitting relative inverses, Ann. of Math. (2) 42 (1941), 1037-1049. MR 0005744 (3:199c)
  • [3] E. Hewitt and H. S. Zuckerman, The $ {l_1}$-algebra of a commutative semigroup, Trans. Amer. Math. Soc. 83 (1956), 70-97. MR 0081908 (18:465b)
  • [4] -, Finite dimensional convolution algebras, Acta Math. 93 (1955), 67-119. MR 0077522 (17:1048h)
  • [5] W. D. Munn and R. Penrose, A note on inverse semigroups, Proc. Cambridge Philos. Soc. 51 (1955), 396-399. MR 0070629 (17:10e)
  • [6] K. Numakura, On bicompact semigroups, Math. J. Okayama Univ. 1 (1952), 99-108. MR 0048467 (14:18g)
  • [7] G. B. Preston, Inverse semigroups, J. London Math. Soc. 29 (1954), 396-403. MR 0064036 (16:215c)
  • [8] Š. Schwarz, On the theory of Hausdorff bicompact semigroups, Czechoslovak Math. J. 5(80) (1955), 1-23. (Russian). MR 0074769 (17:643c)
  • [9] -, Characters of bicompact semigroups, Czechoslovak Math. J. 5(80) (1955), 24-28. MR 0074770 (17:643d)
  • [10] -, The theory of characters of commutative Hausdorff bicompact semigroups, Czechoslovak Math. J. 6(81) (1956), 330-361. MR 0092098 (19:1063b)
  • [11] R. J. Warne and L. K. Williams, Characters on inverse semigroups, Czechoslovak Math. J. 11(86) (1961), 150-155. MR 0130315 (24:A180)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0153776-7
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society